# SDR SWAA2023060255050

- Difficulty date: June 1, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N7838A
- Make and model: Boeing 737-73V
- Aircraft serial: 30235
- Aircraft time: 63,299 hours, 39,008 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT BETWEEN ROW 18 AND 19; FO SIDE INOP<[01] RELAMPED AISLE LIGHT @18R PER AMM 33-51-03 OPS CHECK GOOD
